`a`
Related Articles
1

Boundary feedback stabilization of the monodomain equations

Mathematical Control and Related Fields  Volume 7, Issue 3, Pages : 369 - 391, 2017

Tobias Breiten - (email), Karl Kunisch - (email)

 Abstract       References       Full Text      Related Articles

2

Exact and positive controllability of boundary control systems

Networks and Heterogeneous Media  Volume 12, Issue 2, Pages : 319 - 337, 2017

Klaus-Jochen Engel - (email), Marjeta Kramar Fijavž - (email)

 Abstract       References       Full Text      Related Articles

3

Topological pressure for the completely irregular set of Birkhoff averages

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2745 - 2763, 2017

Xueting Tian - (email)

 Abstract       References       Full Text      Related Articles

4

Control and stabilization of $2\times 2$ hyperbolic systems on graphs

Mathematical Control and Related Fields  Volume 7, Issue 1, Pages : 53 - 72, 2016

Serge Nicaise - (email)

 Abstract       References       Full Text      Related Articles

5

Optimal convergence rate of the multitype sticky particle approximation of one-dimensional diagonal hyperbolic systems with monotonic initial data

Discrete and Continuous Dynamical Systems  Volume 36, Issue 9, Pages : 4963 - 4996, 2016

Benjamin Jourdain - (email), Julien Reygner - (email)

 Abstract       References       Full Text      Related Articles

6

Exponential stabilization of Timoshenko beam with input and output delays

Mathematical Control and Related Fields  Volume 6, Issue 2, Pages : 271 - 292, 2016

Xiu-Fang Liu - (email), Gen-Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

7

Mathematics of nonlinear acoustics

Evolution Equations and Control Theory  Volume 4, Issue 4, Pages : 447 - 491, 2015

Barbara Kaltenbacher - (email)

 Abstract       References       Full Text      Related Articles      

8

Exact controllability for first order quasilinear hyperbolic systems with internal controls

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 1105 - 1124, 2015

Kaili Zhuang - (email), Tatsien Li - (email), Bopeng Rao - (email)

 Abstract       References       Full Text      Related Articles

9

Determining a distributed conductance parameter for a neuronal cable model defined on a tree graph

Inverse Problems and Imaging  Volume 9, Issue 3, Pages : 645 - 659, 2015

Sergei Avdonin - (email), Jonathan Bell - (email)

 Abstract       References       Full Text      Related Articles

10

Flux reconstruction for hyperbolic systems: Sensors and simulations

Evolution Equations and Control Theory  Volume 4, Issue 2, Pages : 177 - 192, 2015

Adil Khazari - (email), Ali Boutoulout - (email)

 Abstract       References       Full Text      Related Articles

11

Shocks and acceleration waves in modern continuum mechanics and in social systems

Evolution Equations and Control Theory  Volume 3, Issue 3, Pages : 541 - 555, 2014

Brian Straughan - (email)

 Abstract       References       Full Text      Related Articles

12

Control of blow-up singularities for nonlinear wave equations

Evolution Equations and Control Theory  Volume 2, Issue 4, Pages : 669 - 677, 2013

Satyanad Kichenassamy - (email)

 Abstract       References       Full Text      Related Articles

13

Locally smooth unitary groups and applications to boundary control of PDEs

Evolution Equations and Control Theory  Volume 2, Issue 4, Pages : 733 - 740, 2013

Stephen W. Taylor - (email)

 Abstract       References       Full Text      Related Articles

14

On approximation of an optimal boundary control problem for linear elliptic equation with unbounded coefficients

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2105 - 2133, 2013

Peter I. Kogut - (email)

 Abstract       References       Full Text      Related Articles

15

Compositions of passive boundary control systems

Mathematical Control and Related Fields  Volume 3, Issue 1, Pages : 1 - 19, 2013

Atte Aalto - (email), Jarmo Malinen - (email)

 Abstract       References       Full Text      Related Articles

16

Indirect stabilization of weakly coupled systems with hybrid boundary conditions

Mathematical Control and Related Fields  Volume 1, Issue 4, Pages : 413 - 436, 2011

Fatiha Alabau-Boussouira - (email), Piermarco Cannarsa - (email), Roberto Guglielmi - (email)

 Abstract       References       Full Text      Related Articles

17

Time-delayed boundary feedback stabilization of the isothermal Euler equations with friction

Mathematical Control and Related Fields  Volume 1, Issue 4, Pages : 469 - 491, 2011

Martin Gugat - (email), Markus Dick - (email)

 Abstract       References       Full Text      Related Articles

18

Cauchy problem for a class of nondiagonalizable hyperbolic systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 533 - 542, 2011

Todor Gramchev - (email), Nicola Orrú - (email)

 Abstract       Full Text      Related Articles      

19

On some geometry of propagation in diffractive time scales

Discrete and Continuous Dynamical Systems  Volume 32, Issue 2, Pages : 499 - 538, 2011

Christophe Cheverry - (email), Thierry Paul - (email)

 Abstract       References       Full Text      Related Articles

20

A strict $H^1$-Lyapunov function and feedback stabilization for the isothermal Euler equations with friction

Numerical Algebra, Control and Optimization  Volume 1, Issue 2, Pages : 225 - 244, 2011

Markus Dick - (email), Martin Gugat - (email), Günter Leugering - (email)

 Abstract       References       Full Text      Related Articles

21

On the structure of solutions of nonlinear hyperbolic systems of conservation laws

Communications on Pure and Applied Analysis  Volume 10, Issue 4, Pages : 1011 - 1036, 2011

Gui-Qiang Chen - (email), Monica Torres - (email)

 Abstract       References       Full Text      Related Articles

22

Boundary stabilizability of the linearized viscous Saint-Venant system

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 3, Pages : 491 - 511, 2011

Hassen Arfaoui - (email), Faker Ben Belgacem - (email), Henda El Fekih - (email), Jean-Pierre Raymond - (email)

 Abstract       References       Full Text      Related Articles

23

Existence of solutions for a Boussinesq system on the half line and on a finite interval

Discrete and Continuous Dynamical Systems  Volume 29, Issue 1, Pages : 25 - 49, 2010

Karine Adamy - (email)

 Abstract       References       Full Text      Related Articles

24

A hyperbolic relaxation model for product flow in complex production networks

DCDS Supplements  Volume 2009, Issue Special, Pages : 790 - 799, 2009

Ali Unver - (email), Christian Ringhofer - (email), Dieter Armbruster - (email)

 Abstract       Full Text      Related Articles      

25

Modal decomposition of linearized open channel flow

Networks and Heterogeneous Media  Volume 4, Issue 2, Pages : 325 - 357, 2009

Xavier Litrico - (email), Vincent Fromion - (email)

 Abstract       Full Text      Related Articles

26

Control of systems of conservation laws with boundary errors

Networks and Heterogeneous Media  Volume 4, Issue 2, Pages : 393 - 407, 2009

Christophe Prieur - (email)

 Abstract       Full Text      Related Articles

27

Reflection of highly oscillatory waves with continuous oscillatory spectra for semilinear hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1293 - 1306, 2009

Yahong Peng - (email), Yaguang Wang - (email)

 Abstract       Full Text      Related Articles

28

On the boundary control approach to inverse spectral and scattering theory for Schrödinger operators

Inverse Problems and Imaging  Volume 3, Issue 1, Pages : 139 - 149, 2009

Alexei Rybkin - (email)

 Abstract       Full Text      Related Articles

29

Inverse problems for quantum trees

Inverse Problems and Imaging  Volume 2, Issue 1, Pages : 1 - 21, 2008

Sergei Avdonin - (email), Pavel Kurasov - (email)

 Abstract       Full Text      Related Articles

30

Robust feedforward boundary control of hyperbolic conservation laws

Networks and Heterogeneous Media  Volume 2, Issue 4, Pages : 717 - 731, 2007

Xavier Litrico - (email), Vincent Fromion - (email), Gérard Scorletti - (email)

 Abstract       Full Text      Related Articles

31

On the basis properties of the functions arising in the boundary control problem of a string with a variable tension

DCDS Supplements  Volume 2005, Issue Special, Pages : 40 - 49, 2005

Sergei A. Avdonin - (email), Boris P. Belinskiy - (email)

 Abstract       Full Text      Related Articles      

32

Riesz basis property and related results for a Rao-Nakra sandwich beam

DCDS Supplements  Volume 2005, Issue Special, Pages : 365 - 375, 2005

Scott W. Hansen - (email), Rajeev Rajaram - (email)

 Abstract       Full Text      Related Articles      

33

Null controllability of a damped Mead-Markus sandwich beam

DCDS Supplements  Volume 2005, Issue Special, Pages : 746 - 755, 2005

Rajeev Rajaram - (email), Scott W. Hansen - (email)

 Abstract       Full Text      Related Articles      

34

Non-existence of global solutions for nonlinear strongly damped hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 949 - 958, 2005

Fuqin Sun - (email), Mingxin Wang - (email)

 Abstract       Full Text      Related Articles

35

Boundary control problems with convex cost and dynamic programming in infinite dimension part II: Existence for HJB

Discrete and Continuous Dynamical Systems  Volume 12, Issue 2, Pages : 323 - 346, 2004

Silvia Faggian - (email)

 Abstract       Full Text      Related Articles

36

Justification of and long-wave correction to Davey-Stewartson systems from quadratic hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 11, Issue 1, Pages : 83 - 100, 2004

T. Colin - (email), D. Lannes - (email)

 Abstract       Full Text      Related Articles

37

Evolution Galerkin schemes applied to two-dimensional Riemann problems for the wave equation system

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 559 - 576, 2003

Jiequan Li - (email), Mária Lukáčová - MedviĎová - (email), Gerald Warnecke - (email)

 Abstract       Full Text      Related Articles

38

A note on singular limits to hyperbolic systems of conservation laws

Communications on Pure and Applied Analysis  Volume 2, Issue 1, Pages : 51 - 64, 2002

Stefano Bianchini - (email)

 Abstract       Full Text      Related Articles

39

Interaction estimates and Glimm functional for general hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 9, Issue 1, Pages : 133 - 166, 2002

Stefano Bianchini - (email)

 Abstract       Full Text      Related Articles

40

A center manifold technique for tracing viscous waves

Communications on Pure and Applied Analysis  Volume 1, Issue 2, Pages : 161 - 190, 2002

Stefano Bianchini - (email), Alberto Bressan - (email)

 Abstract       Full Text      Related Articles

41

Second order sufficient optimality conditions for nonlinear parabolic control problems with state constraints

Discrete and Continuous Dynamical Systems  Volume 6, Issue 2, Pages : 431 - 450, 2000

J.-P. Raymond - (email), F. Tröltzsch - (email)

 Abstract       Full Text      Related Articles